# SDR SWI2024F00549

- Difficulty date: May 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 319 S18-21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 319.00 BETWEEN STGR 18L - STGR 21L TRANS MX 28266726     (C-CHECK RO 6/19/2024)    FRAME FS319 BETWEEN STGR 18L - STGR 21L EXFOLIATED 100% MATERIAL LOSS. OUT OF LIMITS. REPLACE PART REF CRJ700 SRM 53-00-00-101-001-A01 REMOVED RECEIVED, LOCATED AND DRILLED AND INSTALLED NEW FRAME P/N SH670-31891-3S REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG NO SH670-31810 REV AE SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
